Universiti Teknologi Malaysia Institutional Repository

Genetic algorithms with heuristics rules to solve multi source single product flexible multistage logistics network problems

Desa, Mohammad Ishak (2014) Genetic algorithms with heuristics rules to solve multi source single product flexible multistage logistics network problems. Journal Of Basic And Applied Scientific Research, 4 (2). pp. 264-276. ISSN 2090-4304

Full text not available from this repository.


Item Type:Article
Subjects:A General Works
ID Code:59767
Deposited By: Haliza Zainal
Deposited On:23 Jan 2017 08:24
Last Modified:31 Jan 2017 16:33

Repository Staff Only: item control page